# SDR ASOA2015071313421

- Difficulty date: July 13, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Aircraft time: 35,328 hours, 32,336 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 349-394
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CABIN SIDE SILL IS CORRODED AROUND 5 NUTPLATE HOLES FROM FS 349 TO FS 394.  COMPLIED WITH REO 601R-53-00-530.  ONE AREA AT FS 353 FOUND TO BE OUT OF LIMITS, REQUIRES ENGINEERING.  COMPLIED WITH STS, EA 26-2015-091 AND REO: 601R-53-00-530, REV A FROM FS 355 TO FS 349.
